# SDR SIMA200815102

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 18,245 hours, 16,363 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202818
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3456 ON CLIMB-OUT, CREW REPORTED LAV SMOKE WARNING.  CREW RETURNED TO FIELD.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED LAV SMOKE DETECTOR IAW AMM 26-14-01.  OPERATIONAL CHECK GOOD IAW EMB AMM 26-14-00.  NO FURTHER DEFECT NOTED.  PERFORMED BOROSCOPE INSPECTION OF LEFT AND RIGHT ENGINES INLET AREA NO.0 CARBON SEAL AND FOUND NO EVIDENCE OF ANY LEAKS AS PER RRMM 72-00-00.  PERFORMED ETN NR EM-72-034 R4.  NO DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.
